Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Trizivir - first time-scared
Feb 5, 2010

cd4 201 vl 228,000 first time trying this i was allergic to Atripla after 5 days had severe reaction 3's were better so we didnt start anything else till now .. kind of worried about the fat deposits and weight issues , muscle weekness, and hypersensitivity etc i hear about the azt portion of this pill.. im really scared my resistence test was good and doct said this would make a good choice.. i have ibs and can deal with nausesness but am very afraid of the alleric reaction and fat deposit issues.. any thoughts on if this is a good first choice

Response from Dr. Henry

If available to you I would recommend starting back on HIV meds with a boosted protease inhibitor based regimen (often ritonavir + daruanvir, atazanavir or lopinavir) + Truvada (important to check for any resistance if that is available to you). Another consideration would be raltegravir if no evidence of resistance from your prior brief use of Atripla. Trizivir would NOT be generally recommended in this situation for most patients unless no other better options available. KH



Previous
major cosmetic surgery & HIV +
Next
d list drugs and peripheral neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement